Medical Questions > Conditions and Diseases > Yeast Infection Forum

it seems that my discharge has become worse on canesten?

User Profile
I took the Canesten tablet 3 days ago, and it seems that my discharge has become worse. Is this normal? Or should I go see a doctor?


Did you find this post helpful?
|

User Profile
replied June 29th, 2013
Yeast Infection Answer A44055
Hi,
Welcome to ehealthforum,
If the medication has not helped with controlling the symptoms, avoid further self-medication (especially because you do not know the exact cause). You should consider visiting your doctor/gynecologist for examination and go ahead with getting thorough evaluation to look for the underlying cause for your symptoms and vaginal swab/smear test done (to confirm/rule out infective causes), etc. Treatment as appropriate (based on examination findings and evaluation results) would be started to help you control the symptoms. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Drink plenty of water. Take adequate rest. Maintain healthy diet and lifestyle. Avoid vaginal douching, use of harsh soap or perfumes in the area. Use loose cotton undergarments and avoid use of tight fitting clothes. Avoid sweat accumulation in the area and keep the area clean and dry. If infective cause is detected, get your partner also treated simultaneously to prevent chances of re-infection, and avoid having intercourse while being on treatment.
Take care.


|
Did you find this post helpful?
Must Read
Yeast infection and candida albicans basics - we review causes and risk factors. Start learning how to fight yeast infections by clicking here....
Yeast infections affect warm, moist parts of the body. Learn the signs and symptoms of yeast infections as they appear on the skin, oral and genital areas....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Yeast Infection , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.